# SDR SWAA2023112724534

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 56,313 hours, 33,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 INOP<[01] RE-LAMPED L2 EXIT DOOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
